# SDR 2007UALA01105

- Difficulty date: April 9, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 30,957 hours, 11,547 cycles
- Engine: Iae V2522A5
- Engine time: 41,875 hours, 15,103 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tube
- Condition: Coked
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

NR 1 ENG HAD SMALL FLAME IN TAILPIPE AFTER ENG SHUTDOWN.  FLAME SELF EXTINGUISHED AND NO FIRE AGENT WAS DISCHARGED INTO ENGINE.    [06-12-07]    FOUND TUBES IN TAILPIPE COKED. REMOVED TUBING.
